Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 28, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at May 18, 2016, 1:22 AM CDT for Comal County, Guadalupe County, Texas. It took effect at May 18, 2016, 1:56 AM CDT. It was in force for 13 hr.
The area
The outline as issued.
The facts
- Issued
- May 18, 2016, 1:22 AM CDT (06:22 UTC)
- In effect from
- May 18, 2016, 1:56 AM CDT
- Expired
- May 18, 2016, 3:04 PM CDT
- In force
- 13 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Comal County, TX, Guadalupe County, TX
The radar
The Austin/San Antonio radar (KEWX), 9 km from the middle of the area, began a volume at 06:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Guadalupe River below Comal (GBCT2). The gauge peaked at 12.85 ft at May 18, 2016, 6:00 AM CDT.
- Action stage
- 13 ft
- Minor stage
- 13 ft
- Moderate stage
- 14 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08169500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
342
WGUS44 KEWX 180622
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
122 AM CDT WED MAY 18 2016
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Comal River...Guadalupe River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC091-177-187-181401-
/O.NEW.KEWX.FL.W.0027.160518T0658Z-160518T1401Z/
/NBCT2.1.ER.160518T0658Z.160518T0700Z.160518T0801Z.NO/
122 AM CDT WED MAY 18 2016
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Comal River At Comal.
* until this morning...or until the warning is cancelled.
* At 1:01 AM Wednesday the stage was 8.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage early this morning and continue
to rise to near 11.1 feet by early this morning.The river will then fall
below flood stage by early this morning.
* Impact...At 11.0 feet...Minor lowland flooding extends into low areas near the
tube chute at Prince Solms Park above San Antonio Street and low areas of the
flood plain..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Thu Fri Sat Sun Mon
Comal 9 11 8.0 Wed 1 AM 4.2 4.2 4.2 4.2
&&
LAT...LON 2971 9815 2973 9813 2972 9812 2971 9811
2969 9812 2970 9814
$$
TXC091-187-182004-
/O.NEW.KEWX.FL.W.0028.160518T0656Z-160518T2004Z/
/GBCT2.1.ER.160518T0656Z.160518T0700Z.160518T0804Z.NO/
122 AM CDT WED MAY 18 2016
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Guadalupe River At NB Below Comal.
* until this afternoon...or until the warning is cancelled.
* At 12:45 AM Wednesday the stage was 10.9 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage early this morning and continue
to rise to near 13.1 feet early this morning.The river will then fall
below flood stage by early this morning.
* Impact...At 13.0 feet...Minor lowland flooding extends into the flood plain
closing lowest roads and crossings near the river..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Thu Fri Sat Sun Mon
NB Below Comal 13 13 10.9 Wed 1 AM 10.3 10.3 10.3 10.3
&&
LAT...LON 2969 9812 2971 9809 2963 9801 2958 9797
2952 9801 2959 9807
$$1 follow-up statement
686
WGUS84 KEWX 180824
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
324 AM CDT WED MAY 18 2016
...The flood warning is cancelled for the following rivers in Texas...
Guadalupe River at Hunt Affecting Kerr County
Guadalupe River At NB Below Comal Affecting Comal and Guadalupe Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC265-180854-
/O.CAN.KEWX.FL.W.0026.000000T0000Z-160518T2300Z/
/HNTT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
324 AM CDT WED MAY 18 2016
The flood warning is cancelled for
the Guadalupe River at Hunt.
* At 2:15 AM Wednesday the stage was 8.9 feet.
* Flood stage is 10.0 feet.
* Forecast...The river crested below flood stage at 9.6 feet. The river will
continue to fall.
* Impact...At 10.0 feet...Water extends into low areas of the flood plain.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG DAY TIME Wed Thu Fri Sat Sun
Hunt 10 10 8.9 Wed 2 AM 8.9 8.5 8.2 8.1 8.1
&&
LAT...LON 3003 9941 3010 9941 3010 9916 3003 9919
$$
TXC091-187-180854-
/O.CAN.KEWX.FL.W.0028.000000T0000Z-160518T2004Z/
/GBCT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
324 AM CDT WED MAY 18 2016
The flood warning is cancelled for
the Guadalupe River At NB Below Comal.
* At 2:45 AM Wednesday the stage was 11.8 feet.
* Flood stage is 13.0 feet.
* Forecast...The river crested below flood stage at 12.0 feet. The river will
continue to fall.
* Impact...At 13.0 feet...Minor lowland flooding extends into the flood plain
closing lowest roads and crossings near the river.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG DAY TIME Wed Thu Fri Sat Sun
NB Below Comal 13 13 11.8 Wed 3 AM 11.1 10.4 10.3 10.3 10.3
&&
LAT...LON 2969 9812 2971 9809 2963 9801 2958 9797
2952 9801 2959 9807
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 18, 12:30 AM CDT, 52 minutes earlier.
Area forecast discussion, May 18, 12:30 AM CDT, 52 minutes before
Area Forecast Discussion...UPDATED National Weather Service Austin/San Antonio TX 1230 AM CDT WED MAY 18 2016 .AVIATION.../06z Update/ Strongest convection now moving through the I-35 terminals. Will begin the forecast period with gusty winds to 30-35 kts in the wake of strong convection moving across the region. MVFR cigs will start this forecast period. Expecting to see IFR conditions after 10z for all locations with KDRT being the latest around 12z. Will see gradual improvements through the morning but all sites will remain at MVFR levels throughout the day. Winds will be northerly near 10 knots once convection clears the area. Expecting to see N/NE winds 10 to 15 knots Wednesday. Northerly winds decrease to 5-10 knots after 00z. KDRT will see easterly winds near 10 knots. After 19/03z expect cigs to fall back into MVFR levels. && .PREV DISCUSSION... /ISSUED 655 PM CDT TUE MAY 17 2016/ AVIATION... SAT is the last airport at MVFR. Still think they will lift shortly as SSF is VFR. A line of thunderstorms is moving down from the north. Think this convection will move into DRT by around 03z and the I-35 airports by around 06z. Convection will drop category to MVFR. CIGs will drop to IFR by around 10z or 12z. Improvement to MVFR by around noon Wednesday. PREV DISCUSSION... /ISSUED 616 PM CDT TUE MAY 17 2016/ MESOSCALE UPDATE... Severe weather prospects continue to evolve through the late afternoon and evening hours. Firstly, an outflow boundary has progressed into the southern border of the CWA, which is farther than originally anticipated. As a result...surface winds have been light and out of the northeast generally with a turning to a more easterly or slightly southeasterly as you approach the western zones/areas. While instability is more than sufficient in the Maverick/Zavala/Dimmit county area, the outflow boundary is south of there and providing the focused surface based lifting in the south. Farther north, the Mexican supercell that has been going strong for the last few hours has produced a vast anvil overhang over the Rio Grande Plains which has limited surface temps even further from warming to the 89-90 degree convective temperatures in that area. Think window of opportunity for convection along the Rio Grande Plains is waning quickly as a result. Primary area of new development this evening should stay south of the CWA with the boundary. Farther north, convection firing near a triple point in the northwest corner of Val Verde should temporarily delay the progression of the severe cluster around the Ozona area. Then the most likely scenario is a southeast push as the storms conglomerate and develop outflow. The main threats will continue to be very large hail and will evolve into a wind threat as the line evolves and begins pushing southeast. Also...lapse rates and instability in the -10 to -20 degree range will be conducive for very dangerous lightning activity this evening as well. Timing for storms to enter the Plateau counties will be in the next 1-2 hours, for the Hill Country, 2-4 hours, and the I-35 corridor, 4-7 hours. PREV DISCUSSION... /ISSUED 339 PM CDT TUE MAY 17 2016/ SHORT TERM (Tonight through Wednesday Night)... Concerns in the short term will be monitoring the potential for strong to severe thunderstorms across portions of south central Texas this afternoon and evening. The latest model data has trended farther westward with the higher severe chances as this area has been able to heat up quicker than points eastward. This along with upper lift coming in from the southwest should keep the higher threat for severe weather generally west of a Llano to Hallettsville line this afternoon and evening. The main severe weather concerns will be large hail along with damaging winds. Some locally heavy rainfall is also possible and this may result in localized flooding, especially in areas with saturated soils. Severe weather concerns will decrease by very early Wednesday morning as a cold front slips south into the coastal plains and westward into the Rio Grande. Winds should quickly shift back to a more southeasterly direction by Wednesday afternoon along the Rio Grande and this should aid in developing showers and thunderstorms across the higher terrain west of the Rio Grande. Steering flow should send some of this activity into the Rio Grande plains and southern Edwards Plateau during the afternoon and evening hours. We expect some of this activity to be severe, especially during the late afternoon and evening hours. Large hail and damaging winds will be the main concern, although locally backed winds in the low-levels could increase the tornado threat along the Rio Grande plains. By late Wednesday night, MCS development is expected to take place over west Texas into the Edwards Plateau. LONG TERM (Thursday through Tuesday)... The above mentioned MCS is expected to move eastward across west central Texas into portions of the Hill Country on Thursday. For now, it appears the models have shifted the better chance for rainfall into areas along and east of the I-10 corridor. If the MCS gets organized as expected, we could see a damaging wind and hail concern. Locally heavy rainfall will definitely be a concern with this system late Wednesday into Thursday. Rainfall totals in some areas (mainly along and east of I-10) could reach 4 to 5 inches through Thursday. The MCS is then expected to move east of the region by late Thursday evening. Rain chances drop significantly on Friday as an upper level trough axis translates east into the lower Mississippi river valley. High pressure in the mid and upper levels will build across Texas behind the departing trough. This should bring mostly dry conditions Friday and Saturday, but we could still see some isolated showers and thunderstorms develop in response to peak heating and subtle upper disturbances in the southwesterly flow aloft. On Sunday, the medium range models agree in showing the mid and upper level ridge moving east of Texas as an upper trough slowly deepens over the western U.S. Again, we can't completely rule out some additional rainfall chances into early next week, but we'll keep rain chances low at this time. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 65 78 65 78 67 / 40 40 50 80 50 Austin Bergstrom Intl Airport 66 79 65 78 66 / 40 40 50 80 60 New Braunfels Muni Airport 67 79 66 79 66 / 80 40 50 80 50 Burnet Muni Airport 62 74 63 75 63 / 40 40 60 80 50 Del Rio Intl Airport 67 81 67 82 66 / 80 60 70 60 30 Georgetown Muni Airport 63 76 63 76 64 / 20 40 60 80 60 Hondo Muni Airport 68 81 67 80 66 / 80 40 60 70 40 San Marcos Muni Airport 66 79 65 78 66 / 60 40 50 80 50 La Grange - Fayette Regional 67 81 68 78 69 / 50 40 40 80 60 San Antonio Intl Airport 68 79 67 78 68 / 80 40 50 80 40 Stinson Muni Airport 69 82 68 81 68 / 80 40 50 80 40 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale/Aviation...10 Synoptic/Grids...Runyen
Hazardous weather outlook, May 17, 9:16 PM CDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 916 PM CDT TUE MAY 17 2016 TXZ171>173-183>194-202>209-217>225-228-190230- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 916 PM CDT TUE MAY 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR MUCH OF SOUTH CENTRAL TEXAS THROUGH 1 AM TONIGHT. A CLUSTER OF STRONG TO SEVERE STORMS WILL CONTINUE TO PUSH SOUTHWARD ACROSS THE EDWARDS PLATEAU AND WEST OF THE I-35 CORRIDOR. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS BUT CANNOT RULE OUT A POSSIBLE TORNADO AS WELL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A MARGINAL RISK FOR SEVERE WEATHER WEDNESDAY ACROSS ALL OF SOUTH CENTRAL TEXAS. PERIODS OF STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY AND THURSDAY. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. THERE WILL ALSO BE A THREAT FOR ISOLATED HEAVY DOWNPOURS OVER THE NEXT SEVERAL DAYS WITH THE STRONGER STORMS. ANY OF THESE ISOLATED HEAVY DOWNPOURS COULD PRODUCE A QUICK 1 TO 3 INCHES OF RAINFALL. RAINFALL TOTALS THROUGH THURSDAY COULD EXCEED 4 TO 5 INCHES IN SOME LOCAL AREAS. WITH THE SOILS ACROSS SOUTH CENTRAL TEXAS BECOMING SATURATED...FLASH FLOODING AND RIVER FLOODING WILL BECOME A THREAT WEDNESDAY INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER OR FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE. TB3
In the hours before
Local storm report, May 18, 12:35 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1235 AM CDT WED MAY 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM FLASH FLOOD 4 WNW LIVE OAK 29.57N 98.41W
05/18/2016 BEXAR TX CITY OFFICIAL
STAHL RD AT HAYMARKET CLOSED DUE TO FLOODING
&&
EVENT NUMBER EWX1600392
CVPSpecial weather statement, May 18, 12:50 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1250 AM CDT WED MAY 18 2016
TXZ207-208-221>224-180630-
WILSON TX-GUADALUPE TX-DE WITT TX-KARNES TX-GONZALES TX-CALDWELL TX-
1250 AM CDT WED MAY 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KARNES...SOUTHWESTERN
CALDWELL...WEST CENTRAL DEWITT...GONZALES...GUADALUPE AND WILSON
COUNTIES UNTIL 130 AM CDT...
AT 1250 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 7 MILES WEST OF PALMETO TO NEAR POTH. MOVEMENT
WAS EAST AT 35 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SEGUIN...GONZALES...FLORESVILLE...LULING...KARNES CITY...POTH...STOCKDALE...
KOSCIUSKO...NIXON...LA VERNIA...FALLS CITY...SMILEY...NEW BERLIN...GILLETT...
GERONIMO...KINGSBURY...PANDORA...PALMETO...SUTHERLAND SPRINGS AND
WESTHOFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2880 9795 2903 9833 2907 9837 2979 9790
2960 9734 2912 9744
TIME...MOT...LOC 0550Z 278DEG 29KT 2956 9772 2905 9802
MOLocal storm report, May 18, 12:52 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1252 AM CDT WED MAY 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1251 AM FLASH FLOOD 1 NNE TERRELL HILLS 29.49N 98.44W
05/18/2016 BEXAR TX CITY OFFICIAL
VANDIVER RD N AT IRVINGTON CLOSED DUE TO FLOODING
&&
EVENT NUMBER EWX1600393
CVPLocal storm report, May 18, 12:59 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1259 AM CDT WED MAY 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1258 AM FLASH FLOOD 2 N WINDCREST 29.54N 98.38W
05/18/2016 BEXAR TX CITY OFFICIAL
WEIDNER RD AT SCHERTZ RD CLOSED DUE TO FLOODING
&&
EVENT NUMBER EWX1600394
CVPLocal storm report, May 18, 1:10 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
110 AM CDT WED MAY 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 AM FLASH FLOOD 10 WSW NEW BRAUNFELS 29.65N 98.27W
05/18/2016 COMAL TX LAW ENFORCEMENT
SHERIFFS DEPT REPORTED SEVERAL ROADS CLOSED DUE TO
FLOODING IN SOUTHERN AND CENTRAL COMAL COUNTY
&&
EVENT NUMBER EWX1600395
CVPLocal storm report, May 18, 1:12 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
112 AM CDT WED MAY 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM FLASH FLOOD NEW BRAUNFELS 29.70N 98.12W
05/18/2016 COMAL TX LAW ENFORCEMENT
SEVERAL HIGH WATER RESCUES OCCURRING ON ROADS IN NEW
BRAUNFELS
&&
EVENT NUMBER EWX1600396
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 7:26 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Val Verde | 79 min |
| May 17, 7:54 PM CDT | Special Weather Statement | EWX | Kerr | 81 min |
| May 17, 8:11 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Gillespie, Kerr, Real | 64 min |
| May 17, 8:43 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 77 min |
| May 17, 8:45 PM CDT | Severe Thunderstorm Warning | EWX | Edwards | 34 min |
| May 17, 8:51 PM CDT | Special Weather Statement | EWX | Bandera, Kerr, Uvalde | 39 min |
| May 17, 9:23 PM CDT | Special Weather Statement | EWX | Edwards, Kerr, Real | 37 min |
| May 17, 9:29 PM CDT | Severe Thunderstorm Warning | EWX | Medina | 46 min |
| May 17, 9:31 PM CDT | Areal Flood Advisory | EWX | Edwards, Kerr, Real | 3 hr |
| May 17, 9:33 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kerr | 42 min |
| May 17, 9:47 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kendall, Kerr | 58 min |
| May 17, 9:49 PM CDT | Special Weather Statement | EWX | Bandera | 41 min |
| May 17, 9:57 PM CDT | Areal Flood Warning | EWX | Bandera | 2 hr |
| May 17, 10:02 PM CDT | Flash Flood Warning | EWX | Bandera | 3 hr |
| May 17, 10:03 PM CDT | Areal Flood Advisory | EWX | Gillespie, Kerr | 3 hr |
| May 17, 10:04 PM CDT | Special Weather Statement | EWX | Val Verde | 56 min |
| May 17, 10:14 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Real, Uvalde | 46 min |
| May 17, 10:14 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Kendall, Medina | 61 min |
| May 17, 10:19 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 56 min |
| May 17, 10:25 PM CDT | Special Weather Statement | EWX | Blanco, Kendall | 50 min |
| May 17, 10:37 PM CDT | Severe Thunderstorm Warning | EWX | Kendall, Kerr | 53 min |
| May 17, 10:40 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Val Verde | 50 min |
| May 17, 10:57 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Medina | 63 min |
| May 17, 11:05 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Blanco, Comal, Guadalupe, Kendall | 55 min |
| May 17, 11:08 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 35 min |
| May 17, 11:14 PM CDT | Severe Thunderstorm Warning | EWX | Medina | 32 min |
| May 17, 11:24 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Kendall | 4 hr |
| May 17, 11:30 PM CDT | Special Weather Statement | EWX | Kinney | 45 min |
| May 17, 11:38 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Wilson | 52 min |
| May 17, 11:51 PM CDT | Special Weather Statement | EWX | Medina | 39 min |
| May 17, 11:57 PM CDT | River Flood Warning | EWX | Kerr | 18 hr |
| May 18, 12:02 AM CDT | Special Weather Statement | EWX | Guadalupe, Wilson | 58 min |
| May 18, 12:18 AM CDT | Special Weather Statement | EWX | Kinney, Maverick | 42 min |
| May 18, 12:23 AM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe, Hays, Wilson | 3 hr |
| May 18, 12:31 AM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe | 3 hr |
| May 18, 12:41 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Kinney, Maverick, Zavala | 49 min |
| May 18, 12:50 AM CDT | Special Weather Statement | EWX | Gonzales, Guadalupe, Karnes, Wilson | 40 min |
| May 18, 1:22 AM CDT | River Flood Warning | EWX | Comal, Gonzales, Guadalupe | 8 hr |
| May 18, 1:26 AM CDT | Areal Flood Advisory | EWX | Gonzales, Guadalupe, Karnes, Wilson | 3 hr |
| May 18, 1:31 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Frio, Zavala | 44 min |
| May 18, 1:59 AM CDT | Special Weather Statement | EWX | DeWitt, Gonzales, Karnes | 76 min |
| May 18, 2:06 AM CDT | Flash Flood Warning | EWX | Gonzales, Guadalupe | 3 hr |
| May 18, 2:15 AM CDT | Special Weather Statement | EWX | Dimmit | 45 min |
| May 18, 2:55 AM CDT | Areal Flood Advisory | EWX | DeWitt, Gonzales, Lavaca | 3 hr |
| May 18, 4:01 AM CDT | Special Weather Statement | EWX | Maverick | 44 min |
| May 18, 5:55 AM CDT | River Flood Warning | EWX | Bexar | 26 hr |
| May 18, 7:23 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 3 days |
| May 18, 2:41 PM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more | 27 hr |
Nearby
River Flood Warnings in Texas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.